# SDR C2XA09IA001

- Difficulty date: December 29, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 17,321 hours, 13,162 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING ION EICAS AFTER TAKEOFF. THE CREW PERFORMED QRH WITH NO SMOKE NOTED. THE ACFT LANDED WITHOUT INCIDENT WHERE MX REMOVED AND REPLACED THE LAV SMOKE DETECTOR PANEL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
